# SDR 95ZZZX5130

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7FD
- Make and model: Child S1TPITTS
- Aircraft serial: 1059
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushing
- Condition: Excess Wear
- Location: Tail Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL OF THE AIRPLANE STARTED TO 'WOBBLE' ON LANDING.  EXAMINATION FOUND THE NUT ON THE AXLE HAD BEEN TURNED ONLY ENOUGH TO INSERT THE COTTER KEY.  CONSEQUENTLY, THE WHEEL BUSHING WAS COMPLETELY WORN OUT ON ONE SIDE.
